ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Minimal set of generators for the derivation module of certain monomial curves

Patil, DP and Sengupta, I (1999) Minimal set of generators for the derivation module of certain monomial curves. In: Communications in Algebra, 27 (11). pp. 5619-5631.

[img] PDF
MINIMAL_SET_OF_GENERATORS_FOR.pdf - Published Version
Restricted to Registered users only

Download (445Kb) | Request a copy
Official URL: http://www.tandfonline.com/doi/abs/10.1080/0092787...

Abstract

Let K be a field of characteristic zero and let m(0),..., m(e-1) be a sequence of positive integers. Let C be an algebroid monomial curve in the affine e-space A(K)(e) defined parametrically by X-0 = T-m0,..., Xe-1 = Tme-1 and let A be the coordinate ring of C. In this paper, we assume that some e - 1 terms of m(0),..., m(e-1) form an arithmetic sequence and construct a minimal set of generators for the derivation module Der(K)(A) of A and write an explicit formula for mu (Der(K)(A)).

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 30 Jun 2011 11:13
Last Modified: 30 Jun 2011 11:13
URI: http://eprints.iisc.ernet.in/id/eprint/38668

Actions (login required)

View Item View Item